Advances in Difference Equations
Volume 2006 (2006), Article ID 31409, 9 pages
doi:10.1155/ADE/2006/31409
Stability of a delay difference system
1Department of Mathematics, Chelyabinsk State Pedagogical University, 69 Lenin Avenue, Chelyabinsk 454080, Russia
2Department of Mathematics, Southern Ural State University, 76 Lenin Avenue, Chelyabinsk 454080, Russia
Received 28 January 2006; Revised 22 May 2006; Accepted 1 June 2006
Copyright © 2006 Mikhail Kipnis and Darya Komissarova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We consider the stability problem for the difference system xn=Axn−1+Bxn−k, where A, B are real matrixes and the
delay k is a positive integer. In the case A=−I, the equation
is asymptotically stable if and only if all eigenvalues of the
matrix B lie inside a special stability oval in the complex
plane. If k is odd, then the oval is in the right half-plane,
otherwise, in the left half-plane. If ‖A‖+‖B‖<1, then the
equation is asymptotically stable. We derive explicit sufficient
stability conditions for A≃I and A≃−I.